MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BECTON DICKINSON NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305200
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material # 305200, batch # 1074204.It was reported by customer that the physician noticed a fiber inside the syringe body with the medication.Verbatim: rcc received a complaint via email.Email(s) attached.The physician noticed a fiber inside the syringe body with the medication.It is unknown if the fiber was present in the affected vial or if it was already present in the syringe prior to dose preparation.The affected product was not administered to a patient.No adverse event or missed doses were reported as a result of the reported event.The reporter has the affected product available for retrieval and is requesting a replacement for one eylea vial.Bd lot: 305200 / 1074204.
 
Additional Manufacturer Narrative
(b)(4) follow up.It was reported there was a fiber inside the syringe body.As a sample was not returned, a thorough sample evaluation could not be performed.To aid in the investigation, five photos were provided for evaluation by our quality team.The photos show a vial, a syringe and packaging labeled as 'eylea-regeneron.' no other information could be obtained from the photos.A device history record review was completed for provided material number 305200, lot 1074204.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.Based on the investigation and with the photo sample analysis the symptom reported by the customer could not be confirmed.Without the actual physical sample analysis, a probable root cause could not be offered.
 
Event or Problem Description
Additional information received.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No adverse events or missed doses.Material # 305200.Batch # 1074204.It was reported by customer that the physician noticed a fiber inside the syringe body with the medication.Verbatim: rcc received a complaint via email.The physician noticed a fiber inside the syringe body with the medication.It is unknown if the fiber was present in the affected vial or if it was already present in the syringe prior to dose preparation.The affected product was not administered to a patient.No adverse event or missed doses were reported as a result of the reported event.The reporter has the affected product available for retrieval and is requesting a replacement for one eylea vial.Bd lot: 305200 / 1074204.

Brand Name
NEEDLE FILTER 19X1-1/2 TW
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20332469
Report Number1911916-2024-00703
Device Sequence Number9574182
Product Code GAA
UDI-Device Identifier30382903052005
UDI-Public(01)30382903052005(11)210426(17)260228(10)1074204
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number305200
Device Lot Number1074204
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown